# SDR DALA2023100908267

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 CRACKS FOUND IN LHS MLG DOOR FWD ACTUATOR FITTING, LHS HINGE FITTING AND KEEL BEAM WEB AT ACTUATOR ATTACHMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 612203-14AD. (0006706)
